Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Does glipizide cause back pain or muscle pain?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
does glipizide cause back pain or muscle pain?
Posted Fri, 14 Feb 2014 in General Health
Answered by Dr. Kerry Pottinger 47 minutes later
Brief Answer: Yes it can. Detailed Answer: Hi, Thank you for using Healthcare Magic. Glipizide can cause both of these symptoms. if you are troubled by them, I suggest that you discuss with your doctor the possibility of changing to another diabetic medication. There are many available alternatives. I hope this has answered your question adequately. Regards, Dr K A Pottinger, MBChB. FRCA
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor